You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Error Analysis of Miller's Recurrence Algorithm
F. W. J. Olver
Mathematics of Computation
Vol. 18, No. 85 (Jan., 1964), pp. 65-74
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2003406
Page Count: 10
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Miller's algorithm is a device for computing the most rapidly decreasing solution of a second-order linear difference equation. In this paper strict upper bounds are given for the errors in the values yielded by the algorithm, and general conclusions are drawn concerning the accuracy of the process.
Mathematics of Computation © 1964 American Mathematical Society